Alert archive / Kentucky / Tornado Warnings in 2012

Tornado Warning 51, NWS Paducah, KY

March 2, 2012Muhlenberg County, Todd County, Kentucky

NWS Paducah, KY issued this tornado warning at Mar 2, 2012, 3:30 PM CST for Muhlenberg County, Todd County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 3:30 PM CST (21:30 UTC)
Expired
Mar 2, 2012, 4:00 PM CST
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Muhlenberg County, KY, Todd County, KY

What was reported inside it

TimeReportWhereRemark
Mar 2, 3:53 PM CSTHAIL 0.5Allegre, KYALLEGERE ROAD RECEIVED MARBLE SIZE HAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 9:54 AM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WFUS53 KPAH 022130
TORPAH
KYC177-219-022200-
/O.NEW.KPAH.TO.W.0051.120302T2130Z-120302T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
330 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 400 PM CST.

* AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES SOUTH OF WEIR...OR 14 MILES NORTH OF
  ELKTON...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  DUNMOR AND CLIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3706 8694 3707 8698 3705 8705 3694 8704
      3689 8729 3700 8728 3707 8725 3716 8692
      3713 8689 3708 8690
TIME...MOT...LOC 2130Z 254DEG 61KT 3701 8718

$$
1 follow-up statement
500 
WWUS53 KPAH 022145
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
345 PM CST FRI MAR 2 2012

KYC219-022154-
/O.CAN.KPAH.TO.W.0051.000000T0000Z-120302T2200Z/
TODD KY-
345 PM CST FRI MAR 2 2012

...THE TORNADO WARNING FOR NORTHERN TODD COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3706 8694 3707 8698 3705 8705 3711 8708
      3716 8692 3713 8689 3708 8690
TIME...MOT...LOC 2144Z 251DEG 52KT 3707 8697

$$

KYC177-022200-
/O.CON.KPAH.TO.W.0051.000000T0000Z-120302T2200Z/
MUHLENBERG KY-
345 PM CST FRI MAR 2 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MUHLENBERG
COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 400 PM CST...

AT 342 PM CST...EMERGENCY MANAGEMENT REPORTED A WALL CLOUD OVER 
NORTHERN TODD COUNTY. DOPPLER RADAR INDICATED THIS STORM WAS LOCATED 
NEAR DUNMOR...OR 14 MILES SOUTHEAST OF GREENVILLE...MOVING EAST AT 
60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3706 8694 3707 8698 3705 8705 3711 8708
      3716 8692 3713 8689 3708 8690
TIME...MOT...LOC 2144Z 251DEG 52KT 3707 8697

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 2, 12:09 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 2, 12:09 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1209 PM CST FRI MAR 2 2012

.UPDATE...
ISSUED AT 1209 PM CST FRI MAR 2 2012

UPDATED AVIATION SECTION. NO UPDATE TO PUBLIC SECTION.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 230 AM CST FRI MAR 2 2012

WARM FRONT LIFTING INTO/THRU PAH FA ATTM. WE'LL BE SEEING THE MID 50S
SURFACE TDS PERCHED JUST TO OUR SOUTH SURGE NORTHWARD INTO THE
AREA IN THE NEXT 3 TO 4 HOURS. WINDS WILL BE PICKING UP AS
WELL...AND MODEL SOUNDING DATA SHOWS ELEVATED INSTABILITY WILL BE
RAMPING UP. TIME/HEIGHTS SHOW GOOD ISENTROPIC UPGLIDE KICKS IN AT
290-295K. ANTICIPATE OUTBREAK OF AM CONVECTION WITH SLGT RISK
SEVERE (RECENT SWOMCD OUTLOOKS PROBABLE WATCH) AS OVERRUNNING
STORMS SPILL TO THE COOL SIDE OF THE BOUNDARY (LARGE HAILERS
POSSIBLE). ALSO NOTED IS HELICITY ON THE BOUNDARY RUNNING 200-400
M2/S2 THRU THESE HOURS. IT APPEARS THE SWODY1 HAS EXPANDED THE MDT
RISK FOR THE COLD FRONT WESTWARD TO ACCOUNT FOR THIS WARM FRONTAL
DEVELOPMENT DURING THE AM HOURS...BUT THE MODERATE RISK IS STILL
MAINLY FOCUSING ON THE PM HOURS/COLD FRONT.

AND WITH REGARD TO THE COLD FRONT/PM HOURS/MDT RISK...THERE IS
STILL GOING TO BE A BATTLE BETWEEN THE EXTREMELY UNSTABLE
ATMOSPHERE WITH IMPRESSIVE WIND FIELDS...AND THE GRADUAL STARVING
OF MOISTURE THAT THE ATMOSPHERE WILL BE UNDERGOING AT ABOUT THE
TIME THE COLD FRONT ENTERS THE FRAY DURING THE MID TO LATE PM
HOURS. A CLOSE EXAMINATION OF THE NAM MODEL SOUNDINGS SUGGESTS THE
FLARE-UP IN THE FRONT WILL BE MAINLY TO OUR EAST...WHERE THE
GREATEST THREAT UNDER THE MDT RISK EXISTS...DUE MAINLY TO THE FAST
MOVEMENT OF THE FRONT/DRY AIR WORKING DOWN THE COLUMN. THE SLOWER
GFS BLOWS IT UP FURTHER WEST (OVER OUR ERN 1/2 FA) BEFORE SHOVING IT
TO THE EAST DURING THE EVENING. WILL CONTINUE TO HIT THIS POTENTIAL
HARD IN ALL PRODUCTS DUE TO THE IMPRESSIVE INSTABILITY/WIND FIELDS.
KEY WORD BEING POTENTIAL...DUE TO THE UNCERTAINY OF STORM
INITIATION/COLD FRONTAL TIMING/PASSAGE AND CONCERN THAT MAY
ULTIMATELY BE MORESO TO OUR EAST.

STRONG WIND FIELDS WITH 50+ KT WINDS JUST OFF THE SURFACE SHOULD
MIX DOWN IN THE WARM SECTOR THIS PM...WITH NAM BUFKIT SOUNDING
DATA REVEALING WIND GUSTS BRIEFLY HITTING WIND ADVISORY CRITERIA
IN A NARROW WINDOW AHEAD OF THE COLD FRONT THIS PM/EARLY EVENING.
HAVE POSTED WIND ADVISORY FOR THIS...ESP CONSIDERING CONTINUED
STORM DAMAGE CLEANUP FROM RECENT TORNADO OUTBREAK.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 230 AM CST FRI MAR 2 2012

THE SIGNAL FOR THE CYCLONIC NORTHWEST FLOW CONTINUES TO REMAIN IN
PLACE FOR SUNDAY AND SUNDAY NIGHT...SO LITTLE OR NO CHANGE TO
PREVIOUS FORECASTS FOR THIS MINOR PRECIPITATION EVENT.

THE MEDIUM RANGE NUMERICAL MODEL SUITE ALSO CONTINUES TO SHOW UPPER
LEVEL RIDGING ACROSS THE WFO PAH FORECAST AREA FROM MONDAY THROUGH
EARLY WEDNESDAY.  THE RANGE OF GUIDANCE CONTINUES TO SLOW THE
TRANSITION OF THE UPPER FLOW TO SOUTHWEST WITH TIME...WITH THE BASE
OF THE WESTERLIES INITIALLY ALONG AND WEST OF THE WFO PAH FORECAST
AREA ON WEDNESDAY.

THE IMPRESSED BAROCLINIC ZONE DUE TO THE GREATER SHEAR ALOFT ALONG
THE BASE OF THE WESTERLIES OVER THE WFO PAH FORECAST AREA SHOULD
PROVIDE A SLOW...BUT CONSISTENT TRANSLATION OF POP/WEATHER TO THE
SOUTHEAST WITH TIME FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
AT THIS TIME...MODELS ARE MORE STABLE WITH THE PRECIPITATION...SO
KEPT A PRIMARY MENTION OF SHOWERS THROUGH THE PERIOD VERSUS
THUNDERSTORMS.

FOR NEXT FRIDAY...A PROGRESSIVE HIGHER AMPLITUDE SHORTWAVE IS
FORECAST TO MOVE SOUTHEAST FROM THE UPPER MIDWEST...PLACING THE WFO
PAH FORECAST AREA BACK INTO NORTHWEST FLOW FOR LATE FRIDAY NIGHT
INTO NEXT SATURDAY. THIS WILL ALLOW THE EXIT OF THE LATTER WEEK
RAINFALL TO THE SOUTHEAST...WITH WRAP-AROUND PRECIPITATION MOVING IN
FROM THE NORTHWEST LATER ON FRIDAY.

WITH RESPECT TO TEMPERATURES...HAD CONSIDERED RAISING MAX
TEMPERATURES ANOTHER 1-3 DEGREES ABOVE CURRENT FORECAST VALUES. FOR
NOW...COMPROMISED AND INCREASED MAX TEMPERATURE VALUES NEXT WEEK BY
1-2 DEGREES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY) ISSUED AT
1209 PM CST FRI MAR 2 2012

LACK OF A CAP HAS ALLOWED NUMEROUS TSTMS TO ERUPT FARTHER WEST THAN
INITIALLY ANTICIPATED TODAY. SOME OF THESE TSTMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL...ALONG WITH TSTM WINDS IN EXCESS
OF 50 KTS. GRADIENT WINDS WILL CONTINUE TO BE STRONG IN THE VICINITY
OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO BE THROUGH
THE PAH FORECAST AREA BY DARK...AND WINDS ARE FORECAST TO DIMINISH
IN THE EVENING AND VARY SOME IN DIRECTION...BEFORE PICKING UP AGAIN
OUT OF THE WEST IN THE MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
     FOR ILZ075>078-080>094.

MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
     FOR MOZ076-086-087-100-107>112-114.

IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
     FOR INZ081-082-085>088.

KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
     FOR KYZ001>022.

&&
Hazardous weather outlook, Mar 2, 3:23 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CST FRI MAR 2 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-032130-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
323 PM CST FRI MAR 2 2012

......TORNADO WATCH IN EFFECT UNTIL 6 PM GENERALLY SOUTH AND EAST OF
A LINE FROM MOUNT CARMEL ILLINOIS TO NEW MADRID MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR TODAY...MUCH OF KENTUCKY AS WELL AS EXTREME SOUTHERN INDIANA
IS UNDER A HIGH RISK OF SEVERE STORMS. THE HIGH RISK IN OUR AREA
IS ROUGHLY ALONG AND EAST OF A LINE FROM AROUND CHRISNEY INDIANA
TO NEAR CADIZ KENTUCKY. THIS INCLUDES SPENCER COUNTY INDIANA...AND
IN KENTUCKY...THE COUNTIES OF DAVIESS...MCLEAN...MUHLENBERG...
HOPKINS...CHRISTIAN...AND TODD...AS WELL AS FAR EASTERN PORTIONS
OF HENDERSON...WEBSTER...AND TRIGG COUNTIES.

IN ADDITION...MUCH OF THE AREA SOUTH AND EAST OF THE OHIO RIVER
REMAINS UNDER A MODERATE RISK OF SEVERE STORMS...AND THIS INCLUDES
MOST OF SOUTHWEST INDIANA AND THE REMAINDER OF WESTERN KENTUCKY.
A SLIGHT RISK OF SEVERE STORMS EXISTS IN A SMALL PORTION OF SOUTHEAST
MISSOURI AND EXTREME SOUTHERN ILLINOIS.

WHAT WILL HAPPEN TO CAUSE THIS HIGH RISK IS THE
FOLLOWING...A COLD FRONT WILL START ITS RAPID DRIVE WEST TO EAST
ACROSS THE REGION...AS A SPRING LIKE LOW PRESSURE SYSTEM LIFTS
NORTHWARD TO THE GREAT LAKES. THE STRONG DESTABILIZATION OF THE
ATMOSPHERE OUT AHEAD OF THIS COLD FRONT
...IN COMBINATION WITH THE POWERFUL WIND FIELDS ALOFT...IS WHY
THIS STORM SITUATION WILL BE SO POTENTIALLY VIOLENT.

LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE THE POTENTIAL
THREATS IN THE HIGH AND MODERATE RISK ZONES THIS AFTERNOON. THE
ATMOSPHERIC PROFILE IS SUPPORTIVE OF LONG TRACKS OF WIND DAMAGING
OR TORNADIC STORMS.

ALSO TO NOTE...WIND FIELDS OUT AHEAD OF AND BRIEFLY BEHIND THE FRONT
WILL CREATE WINDY CONDITIONS WITH SOME GUSTS CAPABLE OF TOPPING
OUT AROUND 45 MPH WITHOUT THE AID OF ANY STORM. WINDS WILL AVERAGE
15 TO 30 MPH THROUGH THE AFTERNOON INTO THE EVENING HOURS. A WIND
ADVISORY HAS BEEN POSTED AND IS IN EFFECT FROM 10 AM UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH AT 6 PM FOR AREAS
GENERALLY SOUTH AND EAST OF THE OHIO RIVER.

JP

In the hours before

Local storm report, Mar 2, 3:12 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MADISONVILLE            37.34N 87.51W
03/02/2012                   HOPKINS            KY   TRAINED SPOTTER

            LATE REPORT...CANOPY OFF OF FURNITURE STORE ALONG WEST
            MAIN STREET AND OTHER BUILDING HAD CANOPY BLOWN OFF AND
            CAN NOT BE FOUND.

&&

SMITTY
Local storm report, Mar 2, 3:15 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             CADIZ                   36.87N 87.82W
03/02/2012  M1.75 INCH       TRIGG              KY   TRAINED SPOTTER

            GOLF BALL SIZE HAIL DAMAGED ROOF OF HOMES ALONG PRINCETON
            ROAD AND STONE ROAD. LATE REPORT.

&&

SMITTY
Local storm report, Mar 2, 3:22 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     FORT BRANCH             38.25N 87.57W
03/02/2012                   GIBSON             IN   TRAINED SPOTTER

            LATE REPORT TIME ESTIMATED...LARGE HAIL DAMAGED SEVERAL
            HOMES AND A FEW VEHICLES.

&&

SMITTY
Local storm report, Mar 2, 3:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CROFTON                 37.05N 87.48W
03/02/2012  M0.75 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

&&

SMITTY
Local storm report, Mar 2, 3:24 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
324 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     HOPKINSVILLE            36.85N 87.49W
03/02/2012  M53 MPH          CHRISTIAN          KY   MESONET

            WIND GUST MEASURED ON KY MESONET.

&&

SMITTY
Local storm report, Mar 2, 3:27 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
327 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     CROFTON                 37.05N 87.48W
03/02/2012  E60 MPH          CHRISTIAN          KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED WITH THIS STORM ALONG PENNYRILE
            PARKWAY AND HWY 80.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 1:30 AM CSTWind AdvisoryPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more19 hr
Mar 2, 6:16 AM CSTSevere Thunderstorm WarningPAHTodd14 min
Mar 2, 12:42 PM CSTSevere Thunderstorm WarningPAHBallard33 min
Mar 2, 1:23 PM CSTSevere Thunderstorm WarningPAHCrittenden, Livingston22 min
Mar 2, 1:26 PM CSTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken34 min
Mar 2, 1:28 PM CSTTornado WarningPAHHenderson, Union32 min
Mar 2, 1:38 PM CSTTornado WarningPAHGraves, Livingston, McCracken, Marshall37 min
Mar 2, 1:49 PM CSTTornado WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall26 min
Mar 2, 1:54 PM CSTTornado WarningPAHCrittenden, Hopkins, Union, Webster36 min
Mar 2, 1:55 PM CSTTornado WarningPAHDaviess, Henderson50 min
Mar 2, 1:58 PM CSTSevere Thunderstorm WarningPAHFulton, Hickman18 min
Mar 2, 2:12 PM CSTTornado WarningPAHDaviess, Hopkins, McLean, Webster33 min
Mar 2, 2:15 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Lyon30 min
Mar 2, 2:27 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall33 min
Mar 2, 2:39 PM CSTSevere Thunderstorm WarningPAHDaviess12 min
Mar 2, 2:44 PM CSTTornado WarningPAHHopkins, McLean, Muhlenberg19 min
Mar 2, 2:48 PM CSTSevere Thunderstorm WarningPAHCaldwell, Lyon, Trigg27 min
Mar 2, 3:06 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg24 min
Mar 2, 3:21 PM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd39 min
Mar 2, 3:50 PM CSTSevere Thunderstorm WarningPAHChristian, Todd25 min

Nearby

Tornado Warnings in Kentucky, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.